# SDR SWAA2017100216805

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,281 hours, 24,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SHELF PANEL OUTBOARD OF NR 7 GROUND SPOILER WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM.
